# SDR DALA13069216307

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STANCHION BS 460 LBL 98.5.  STANCHION REPAIRED IAW ERA 520400-14, REV ORIGINAL.
